# SDR DALA2024062706572

- Difficulty date: June 25, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 54,485 hours, 38,792 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9567, CRACK ON DOOR SKIN ADJACENT TO EXTERNAL DOOR HANDLE HOUSING AT LEFT PASSENGER ENTRANCE DOOR. SUMMARY OF NRC SERIAL 00370: DUE TO SEVERAL DAMAGE ON FWD PASSENGER DOOR (L1) WILL BE REPLACED WITH SERVICEABLE DOOR; PER TRACKING PURPOSE ONLY; FWD PASSENGER DOOR ASSY WAS REPLACED WITH SERVICEABLE DOOR ASSY AND PART NUMBER WAS VERIFIED PER B717 IPC 52-11-30-01. (LP #412960)
